Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the nonvanishing hypothesis for Rankin-Selberg convolutions for $\mathrm {GL}_n(\mathbb {C})\times \mathrm {GL}_n(\mathbb {C})$
HTML articles powered by AMS MathViewer

by Chao-Ping Dong and Huajian Xue
Represent. Theory 21 (2017), 151-171
Published electronically: August 21, 2017


Inspired by Sun’s breakthrough in establishing the nonvanishing hypothesis for Rankin-Selberg convolutions for the groups $\mathrm {GL}_n (\mathbb {R})\times \mathrm {GL}_{n-1} (\mathbb {R})$ and $\mathrm {GL}_n (\mathbb {C})\times \mathrm {GL}_{n-1} (\mathbb {C})$, we confirm it for $\mathrm {GL}_{n} (\mathbb {C})\times \mathrm {GL}_n (\mathbb {C})$ at the central critical point.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E47, 22E41
  • Retrieve articles in all journals with MSC (2010): 22E47, 22E41
Bibliographic Information
  • Chao-Ping Dong
  • Affiliation: Institute of Mathematics, Hunan University, Changsha 410082, People’s Republic of China
  • MR Author ID: 850664
  • Email:
  • Huajian Xue
  • Affiliation: Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, People’s Republic of China
  • Email:
  • Received by editor(s): January 6, 2017
  • Received by editor(s) in revised form: May 31, 2017
  • Published electronically: August 21, 2017
  • Additional Notes: The first author was supported by NSFC grant 11571097 and the China Scholarship Council.
  • © Copyright 2017 American Mathematical Society
  • Journal: Represent. Theory 21 (2017), 151-171
  • MSC (2010): Primary 22E47; Secondary 22E41
  • DOI:
  • MathSciNet review: 3687651